# SDR AALA201805231002

- Difficulty date: May 21, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 77,463 hours, 12,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BAT5033
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 3A EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY AND CHARGER.  PERFORMED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-00.
